# SDR VNAA202412240024

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: SH670390631
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182679 DISCREPANCY: MACHINED ATTACH TEE (P/N: SH670-39063-1) AT STGR27 BETWEEN FS629 - FS661 FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVED CORRODED TEE AND INSTALLED NEW SERVICEABLE PART MACHINED ATTACH TEE (P/N: SH670-39063-1) AT STGR27 BETWEEN FS629- FS661 IAW CRJ-700 SRM 51-42-10-001-001-A01 & 51-42-06-001-001-A01.          SH670-39063-1
